# SDR SWAA021886

- Difficulty date: August 19, 2002
- Submitted: August 23, 2002
- Operation: Air carrier
- Aircraft: N507SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24184
- Aircraft time: 39,782 hours, 40,009 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND NR 1 L/E SLAT LOWER SKIN CRACKED AT AFT FASTENERS NEAR OTBD END.  REPAIRED SKIN PER SRM.
